# SDR YYFA200090005

- Difficulty date: September 11, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N836R
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 37,497 hours, 32,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29569
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT BOTH OVERWING EMERGENCYEXIT AFT LOWER.
